# SDR CA080211017

- Difficulty date: February 8, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 206076030101
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, AC LOST HYDRAULICS. AC LANDED SAFELY. MAINT FOUND HYDRAULICS PUMP SPLINE ROUNDED OFF. TACH GENERATOR SPLINES WORN AS WELL. (TC NR 20080211017)
